# SDR SWAA101666

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 74,580 hours, 61,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT EEPLS DAMAGED.  REMOVED AND REPLACED EEPLS PER DWG.
